# SDR AALA20150430007

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 62,915 hours, 7,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 48519
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL BUSINESS CLASS EMERGENCY LIGHTS INOPERATIVE.  POWER SUPPLY AT FAULT IAW FIM 33-51-00.  R & R BATTERY PACK IAW AMM 33-51-06 WITH GOOD OPERATIONAL CHECK.
